# SDR DLM88101133

- Difficulty date: April 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 49,406 hours, 36,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014167
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 FWD CARGO DOOR PAN HAS 1 INCH CRACK JUST AFT OF UPPER INSIDE OF WEB.  STOP DRILL CRACK PER MD80 SRM 51-01 AND INSTALLED REPAIR DOUBLER PER MD80 SRM 52-02 FIG 8 SRM 51-10-2 SRM 51-30-2 SRM 51-30-4 SRM 51-30-5.  INSTALLED ID TAG PER PS 900-5-1 NR 4.
